Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain, feeling of instability in foot, had foot bunionectomy with fusion at the toe base, switched to Tylenol from Oxyxodone. Cause?

I had surgery on Friday,i had a left foot bunionectomy and the surgeon put in a fusion at the base of the toe . I am non-weight bearing.I was getting up from the toilet today when i fell and put weight on my foot. It hurts now and feels like something is out of place.I also switched from Oxycodone to Tylenol so i m not sure if my foot feels this way because of that,or the fall
Asked On : Fri, 18 May 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
you should immediately consult and get a check up with your surgeon .
Give rest to the part ,take analgesics with anti inflammatory drugs.
Answered: Thu, 31 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor